# SDR CA960212023

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 440
- Engine: Allsn 501D13
- System (JASC): 3210 · Main Landing Gear
- Part: Torsion Arm
- Part number: 528072
- Condition: Broken
- Location: Lt Mlg
- Component: Menasco, 528400
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

(CAN)DURING FLIGHT AT 16,000 FT. A LOUD THUMP WAS FELT & HEARD. ALL ENGINE PARAMETERS WERE NORMAL BUT CABIN ALTITUDE BEGAN TO CLIMB. AIRCRAFT DESCENDED TO 10,000 FT. CREW SELECTED LANDING GEAR DOWN BUT LEF T MAIN LANDING GEAR WOULD NOT EXTEND. AFTER SEVERAL ATTEMPTS LANDING GEAR EXTENDED & INDICATED DOWN & LOCKED. AIRCRAFT LANDED SAFELY. MAINTENANCE INVESTIGATION REVEALED LEFT MAIN LANDING GEAR TORSION ARM WAS BROKEN AT THE APEX BOLT HOLE BOSS.THE WHEELS HAD ROTATED 180 DEGREES & TRACKED THIS WAY ON LANDING ROLL. THIS CONDITION PREVIOUSLY PREVENTED THE GEAR FROM EXTENDING DUE TO BEING JAMMED IN THE WHEEL WELL. THE COMPLETE GEAR WAS REPLACED.
